# SDR SWIA2024082300526

- Difficulty date: May 26, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N754SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10215
- Aircraft time: 48,459 hours, 31,554 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Transcowl
- Condition: Loose
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H ENG. LOWER TRANS COWL NYLON- INSERT LOOSE.     (C-CHECK RO 8/22/2024)    PERFORMED REPAIR ON DAMAGE HOLES IN THE L/H LOWER THRUST REVERSER HINGE BEAM IAW REO 670-54-22-083 REV -- DATED 2024-08-02,REO 670-54-22-083 REV P1 DATED 2024-07-23 CRJ 700 AMM 78-33-05 ,SRM 54-24-01,AMM 78-34-01,NDT MANUAL 51-20-006,AMM 78-33-01PERFORMED NDT ET INSPECTION BY BARPN NDT,LLC FAA CRS# 5NDR545D. REPORT# S080824-4. P.O# 172794 DATE OF INSPECTION 08-AUG-2024CAL TOOLS: CALIPER ID: AVBX408 CAL DUE: 8/2025, TQ DRIVER ID: AV-BX401 CAL DUE: JAN-2025, DIGITAL CALIPER ID: AV-7803 CAL DUE: JAN-2025, OLYMPUS NORTEC 600 AV8236 CAL DUR AUG 2024
